A nonintersection property for extremals of variational problems with vector-valued functions
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, pp. 929-948.
@article{AIHPC_2006__23_6_929_0,
     author = {Zaslavski, Alexander J.},
     title = {A nonintersection property for extremals of variational problems with vector-valued functions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {929--948},
     publisher = {Elsevier},
     volume = {23},
     number = {6},
     year = {2006},
     doi = {10.1016/j.anihpc.2006.01.002},
     mrnumber = {2271702},
     zbl = {05138727},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2006.01.002/}
}
TY  - JOUR
AU  - Zaslavski, Alexander J.
TI  - A nonintersection property for extremals of variational problems with vector-valued functions
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2006
SP  - 929
EP  - 948
VL  - 23
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2006.01.002/
DO  - 10.1016/j.anihpc.2006.01.002
LA  - en
ID  - AIHPC_2006__23_6_929_0
ER  - 
%0 Journal Article
%A Zaslavski, Alexander J.
%T A nonintersection property for extremals of variational problems with vector-valued functions
%J Annales de l'I.H.P. Analyse non linéaire
%D 2006
%P 929-948
%V 23
%N 6
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.anihpc.2006.01.002/
%R 10.1016/j.anihpc.2006.01.002
%G en
%F AIHPC_2006__23_6_929_0
Zaslavski, Alexander J. A nonintersection property for extremals of variational problems with vector-valued functions. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, pp. 929-948. doi : 10.1016/j.anihpc.2006.01.002. http://archive.numdam.org/articles/10.1016/j.anihpc.2006.01.002/

[1] Bangert V., Mather sets for twist maps and geodesics on tori, in: Dynamics Reported, vol. 1, Teubner, Stuttgart, 1988, pp. 1-56. | MR | Zbl

[2] Bangert V., On minimal laminations of the torus, Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1989) 95-138. | Numdam | MR | Zbl

[3] Cesari L., Optimization - Theory and Applications, Springer-Verlag, New York, 1983. | MR | Zbl

[4] Gale D., On optimal development in a multi-sector economy, Rev. Economic Studies 34 (1967) 1-18.

[5] Giaquinta M., Guisti E., On the regularity of the minima of variational integrals, Acta Math. 148 (1982) 31-46. | MR

[6] Hedlund G.A., Geodesics on a two-dimensional Riemannian manifold with periodic coefficients, Ann. of Math. 33 (1984) 719-739. | JFM | MR

[7] Leizarowitz A., Infinite horizon autonomous systems with unbounded cost, Appl. Math. Optim. 13 (1985) 19-43. | MR | Zbl

[8] Leizarowitz A., Mizel V.J., One dimensional infinite horizon variational problems arising in continuum mechanics, Arch. Rational Mech. Anal. 106 (1989) 161-194. | MR | Zbl

[9] Marcus M., Zaslavski A.J., The structure of extremals of a class of second order variational problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 16 (1999) 593-629. | Numdam | MR | Zbl

[10] Marcus M., Zaslavski A.J., The structure and limiting behavior of locally optimal minimizers, Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002) 343-370. | Numdam | MR | Zbl

[11] Morse M., A fundamental class of geodesics on any closed surface of genus greater than one, Trans. Amer. Math. Soc. 26 (1924) 25-60. | JFM | MR

[12] Moser J., Minimal solutions of variational problems on a torus, Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1986) 229-272. | Numdam | MR | Zbl

[13] Rabinowitz P.H., Stredulinsky E., On some results of Moser and of Bangert, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004) 673-688. | Numdam | MR | Zbl

[14] Rabinowitz P.H., Stredulinsky E., On some results of Moser of Bangert. II, Adv. Nonlinear Stud. 4 (2004) 377-396. | MR | Zbl

[15] Zaslavski A.J., The existence of periodic minimal energy configurations for one dimensional infinite horizon variational problems arising in continuum mechanics, J. Math. Anal. Appl. 194 (1995) 459-476. | MR | Zbl

[16] Zaslavski A.J., Dynamic properties of optimal solutions of variational problems, Nonlinear Anal. 27 (1996) 895-931. | MR | Zbl

[17] Zaslavski A.J., Existence and uniform boundedness of optimal solutions of variational problems, Abstr. Appl. Anal. 3 (1998) 265-292. | MR | Zbl

[18] Zaslavski A.J., The turnpike property for extremals of nonautonomous variational problems with vector-valued functions, Nonlinear Anal. 42 (2000) 1465-1498. | MR | Zbl

[19] Zaslavski A.J., A turnpike property for a class of variational problems, J. Convex Anal. 12 (2005) 331-349. | MR | Zbl

[20] Zaslavski A.J., Turnpike Properties in the Calculus of Variations and Optimal Control, Springer, New York, 2006. | MR | Zbl

Cited by Sources: